View : 14 Download: 0

Construction of two new general classes of bivariate distributions based on stochastic orders

Title
Construction of two new general classes of bivariate distributions based on stochastic orders
Authors
Lee, HyunjuCha, Ji Hwan
Ewha Authors
차지환
SCOPUS Author ID
차지환scopus
Issue Date
2015
Journal Title
JOURNAL OF MULTIVARIATE ANALYSIS
ISSN
0047-259XJCR Link
Citation
vol. 142, pp. 75 - 85
Keywords
Usual stochastic orderLikelihood ratio orderParametric familyCharacterizationBivariate lack of memory property
Publisher
ELSEVIER INC
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this paper, based on the concepts of stochastic orders, we propose two new general classes of bivariate distributions. The usual stochastic order and likelihood ratio order are applied to construct the classes. The joint distributions in each class are derived. It will be seen that the obtained formulas for the joint distributions are very simple and easy to apply. Then, the relationships between the classes are discussed and characterized. We illustrate the practical usefulness of the proposed classes by showing that a number of new families of bivariate distributions can be generated from the classes. Furthermore, to illustrate practical relevance, we apply several developed models to analyze a real bivariate failure time data set. (C) 2015 Elsevier Inc. All rights reserved.
DOI
10.1016/j.jmva.2015.08.003
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE